# SDR 06FDEA1947

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OPEN HOLES IN SKIN BETWEEN STRINGER 2 LT AND STRINGER 4 LT BS 480 AND BS 620.  INSTALLED FASTENERS IN SKIN PER FED EX EA 7-5330-99515.
